# SDR ASOA201000531

- Difficulty date: April 7, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INVESTIGATION NOT ALL CORROSION WAS REMOVED FROM SIDE SEAT RAIL SECTION BETWEEN FS 785 AND 827 ON RT HANDSIDE.  JUST AFT OF EMERG EXIT, NEW TRACK INSTALLED IAW AMM 25-26-01-000-801-A02.  (CLOSED)
